# SDR RAIA00109014

- Difficulty date: September 27, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- Aircraft time: 28,602 hours, 28,672 cycles
- System (JASC): 7600 · Engine Controls
- Part: Torque Sensor
- Part number: 30005000044
- Part serial: 4235
- Condition: Inoperative
- Part time: 10,223 hours, 11,678 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7408-STL-AUTO TRIM POWER CONTROL SYSTEM INOPERATIVE. MAINTENANCE REMOVED AND REPLACED LEFT HAND ENGINE TORQUE SIGNAL CONDITIONER
